# SDR FDEA202301040187

- Difficulty date: January 4, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON INBD CREASE BEAM BETWEEN STA 860-880 LBL 64 REMOVED DAMAGED CREASE BEAM IAW SRM 51-40-02 ACCOMPLISHED REPAIR  IAW FEDEX EA F-5310-T0372515 P1: FUSELAGE MAINFRAME: SEC 43, FLOOR  STRUCTURE CREASE BEAM INNER CHORD, STA 860-880 LBL64.      MAJOR REPAIR
